| Model Number |
CLV-180 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the xenon light source was not auto adjusting brightness.The issue occurred during a diagnostic colonoscopy procedure, during sedation, while the device was inside the patient.The procedure was completed with the same device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.The most probable cause of the malfunctions is cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.